| Model Number |
5568-53 |
| Medical Device Problem Codes |
Over-Sensing (1438); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: dtma1qq crt-d implanted: (b)(6)2020 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited oversensing.The ra lead remains in use. no patient complications have been reported as a result of this event.
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited oversensing.It was also noted that the ra lead exhibited a high capture threshold.The ra lead remains in use. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Correction: b5 h6 (annex a) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.